# SDR CA041221008

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252A40272
- Condition: Damaged
- Location: Brake Assy
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR EXPERIENCED A HYDRAULIC FLUID LOSS FROM NR 2 SYSTEM ON THEIR A/C DURING TAXI. THE FLUID LOSS WAS DUE TO A LEAK ON THE FLEXIBLE LINE FOR NR 3 BRAKE UNIT. THE LINE PN DSC252A4-0272 (IPC 32-42-00 FIG 17 ITEM 20) WAS FOUND DAMAGE CLOSE TO ONE OF THE END FITTINGS.
